MathSciNet Relay Station
MathSciNet bibliographic data
MR113229 57.00
Royden, H. L. The analytic approximation of differentiable mappings. Math. Ann. 139 1960 171–179 (1960).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement